RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2009, Volume 15, Number 2, Pages 45–49 (Mi timm221)  

This article is cited in 4 scientific papers (total in 4 papers)

Direct sums of finitary permutation groups

V. V. Belyaev

Moscow Institute of Physics and Technology

Abstract: Fundamentals of the theory of direct decompositions of groups of finitary permutations are laid in this paper.

Keywords: finitary permutations, finitary groups, direct sums

Full text: PDF file (112 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2009, 267, suppl. 1, S44–S48

Bibliographic databases:

UDC: 512.544
Received: 16.01.2009

Citation: V. V. Belyaev, “Direct sums of finitary permutation groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 15, no. 2, 2009, 45–49; Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S44–S48

Citation in format AMSBIB
\Bibitem{Bel09}
\by V.~V.~Belyaev
\paper Direct sums of finitary permutation groups
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2009
\vol 15
\issue 2
\pages 45--49
\mathnet{http://mi.mathnet.ru/timm221}
\elib{http://elibrary.ru/item.asp?id=12878767}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2009
\vol 267
\issue , suppl. 1
\pages S44--S48
\crossref{https://doi.org/10.1134/S0081543809070049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274041900004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952317388}


Linking options:
  • http://mi.mathnet.ru/eng/timm221
  • http://mi.mathnet.ru/eng/timm/v15/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Belyaev, “Wreath products of finitary permutation groups”, Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 17–22  mathnet  crossref  isi  elib
    2. V. V. Belyaev, “Gruppy finitarnykh podstanovok i topologiya potochechnoi skhodimosti”, Tr. IMM UrO RAN, 18, no. 3, 2012, 47–55  mathnet  elib
    3. V. V. Belyaev, “Groups with finitary classes of conjugate elements”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S42–S57  mathnet  crossref  mathscinet  isi  elib
    4. V. V. Belyaev, “Klassy sopryazhennykh elementov v gruppakh finitarnykh podstanovok”, Tr. IMM UrO RAN, 21, no. 3, 2015, 63–77  mathnet  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:204
    Full text:63
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020